Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

judyinthesky

Members
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About judyinthesky

  • Rank
    Newbie
  1. Yes indeed. I am interested in something: do people with the same hypersensitivity issue get all side effects and effects, just on lower dosage, or mostly side effects? I know it is hard to generalize but just interested... I sometimes do not know, as a tendency I also get all the effects that would be expected on higher dosages... Hm!
  2. PS: This thread has been more informative than any doctors date I had so far, almost
  3. Thanks so much guys! As I understand it @Pistol, you do get all the normal effects that would be expected from medication on the super low doses? Because that is what happened to me! I wonder whether I should go back to my neurologist before proceeding with the psychiatrist. To me this feels like a double issue in these areas - and of course one does not help the other, as we know. But how it feels to me is more like an API from the physical (that is not only the nervous system, but that is part of it, and the fact that I have also Burning Mouth Syndrome and IBS is a hint), to the mental, if that makes sense.
  4. thank you @Pistol. Yes, that is what I was thinking and wondering, whether it is more an umbrella term or comes with distinct categories. The link mentions gastrointestinal tests - what kind of tests, does anyone know, would this be? Thinking about the broader perspective explains a few things. You know I definitely sweat too much, but only on the hands, so this always seemed interesting to me. I have this theory that bodies are more complex than the categories... This makes a lot of sense to me, thank you! I was asking here because dysautonomia people are the only ones I have heard of with similar hypersensitivity. Now what would this mean, you think, for my medication sensititivy? Just take FAR less of all (what I would do), or try to make me tolerate normal doses by other drugs (what most of my docs would suggest). Thanks so much about the links!
  5. Also I wonder why are some dysautonomia people so sensitive to medication that they need less? Also hypersensitivity but more physical?
  6. @Beachlover what you say about trauma sounds very logical. Thank you!! I feel like that, like my whole body has changed after this physical trauma and the hyperthyroidism, my whole nervous system has changed (before that I was completely different). I will read up on the links, it is all sort of what I was looking for. I do all those things already, and have done before my incident, apart from the cognitive restructuring - have to check that out. I do not drink, do not drink coffee, eat bland and healthy usually. I have not directly been a hypersensitive person. Can one become one by trauma? I guess so. The issue is that I cannot identify any real triggers that are bothering me so I could do some proper self-care. I have tried two therapies and none of them have changed anything, because the feeling that my nervous system is different is constant. They have, most likely, been distracting (and distraction is the only thing that keeps stuff to a minimum, however, of course, that does not change the state of my nervous system). The medication I have tried gives me so bad side effects. Of course I will try some more. If there is anyone out there that feels similariliy stuck, let me know
  7. Thank you! Yes SIBO is an interesting idea. My internist says though there are other gut things that need to be fixed first before we look at that - then none of the strategies have been working so far. So we might look at it... It is interesting that you consider one reason for medication hypersensitivity your sensitive nervous system. I would be interested whether anyone has any idea on that... I am a bit at a loss why I need so supersmall doses of everything. But I reckon that is the reason that I posted here... because maybe there are others with explanation for their sensitive nervous systems! Cheers
  8. Thank you very much for the long-winded reply! Any ideas on gut dysautonomia? I don't think I have POTS as I do not notice any changes in that regard. I do have some heart arrythmia, but that is mostly related to hormonal changes and anxiety. I guess I would have to have some more heart-related stuff for that, but my BP is always low and my heart rate also. I believe also that other stress-responses or stressful stuff going on in the body can create gut issues. But it is something that is not often talked about, so it is hard to compare and to find the right treatment. So far nothing has helped. The medication I take is sort of unrelated to the symptoms. I can identify hyperthyroidism as a trigger, and it was all post-viral... but then again probably just when my body has been at a weak spot. Thanks!
  9. Hi! I would like to find out whether there is any form of dysautonomia that only effects the gut? And your ideas for hypersensitivity to medications, in particular antidepressants (and the solutions!) I have diarrhea that cannot be solved by the usual methods. I also had a thyroidectomy and have some dysautonomia-like things on my body, like always low blood pressure and always sweaty hands). Burning Mouth Syndrome. I have been diagnosed with pancreatic insufficiency and that should be responsible for parts of the diarrhoea, and parts of it might be IBS (or maybe that IS nothing else than autonomic misfunction, in the end, I guess). However, pancreatic enzymes (including bile binders) are not helping... nor does anything else so far. The gastro issue is stronger in the morning, and my gut nerves are responsible for my anxiety. I react very strongly to antidepressants (usually only need 1/8 of it and feel effects and side effects immediately). It is an issue! I get some insomnia with what feels like adrenaline rushes. My anxiety is also connected to my gut (but I guess it is a chicken or egg situation). All of this nerve stuff happened after I was hyperthyroid by accident (or after a virus). I was wondering whether there are other things that people who have dysautonomia and gut issues do, that I could consider as well (any investigations or medications). I am a bit at a loss. Anyone else here that is supersuperhypersensitive to antidepressants? That would have been my go-to next. I also have, as a tendency, better times during the second half of the day (nervousness-wise and digestion-wise). Thanks for your brains and ideas!
×
×
  • Create New...